RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Osipova, Marina Anatol'evna

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 25

Number of views:
This page:507
Abstract pages:4345
Full texts:1327
References:590
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person34647
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:osipova.m-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/710960

Publications in Math-Net.Ru
2018
1. M. A. Guzev, G. Sh. Tsitsiashvili, M. A. Osipova, “Protection of the network structure by autonomous vehicles”, Dal'nevost. Mat. Zh., 18:2 (2018),  177–182  mathnet
2. G. Sh. Tsitsiashvili, M. A. Osipova, K. E. Samouylov, Yu. V. Gaidamaka, “Application of multi-server queuing systems with failures to the construction of telecommunication networks”, Dal'nevost. Mat. Zh., 18:1 (2018),  123–126  mathnet
2017
3. M. A. Guzev, G. Sh. Tsitsiashvili, M. A. Osipova, M. S. Sporishev, “Probability of detecting an extraneous mobile object by Autonomous unmanned underwater vehicles is as a solution of Buffon problem”, Dal'nevost. Mat. Zh., 17:2 (2017),  191–200  mathnet  elib
2016
4. G. Sh. Tsitsiashvili, M. A. Osipova, “Stationary flows in acyclic queuing networks”, Dal'nevost. Mat. Zh., 16:2 (2016),  223–228  mathnet  elib
2014
5. G. Sh. Tsitsiashvili, M. A. Osipova, “Convergence to limit distributions in models of growing random networks”, Dal'nevost. Mat. Zh., 14:1 (2014),  100–108  mathnet
6. G. Sh. Tsitsiashvili, M. A. Osipova, A. S. Losev, “Proof of asymptotic constants in disconnection probability for weighted planar graph”, Prikl. Diskr. Mat., 2014, 2(24),  97–100  mathnet
2013
7. G. Sh. Tsitsiashvili, M. A. Osipova, A. S. Losev, “Asymptotics for connectivity probability of graph with low reliable arcs”, Prikl. Diskr. Mat., 2013, 1(19),  93–98  mathnet
8. G. Sh. Tsitsiashvili, M. A. Osipova, A. S. Losev, “Asymptotics of connectivity probabilities for pairs of graph nodes”, Prikl. Diskr. Mat. Suppl., 2013, 6,  90–92  mathnet
2011
9. G. Sh. Tsitsiashvili, M. A. Osipova, “A zero-or-one law in aggregated closed queueing networks”, Probl. Peredachi Inf., 47:1 (2011),  66–73  mathnet  mathscinet; Problems Inform. Transmission, 47:1 (2011), 57–63  isi  scopus
2010
10. G. Sh. Tsitsiashvili, M. A. Osipova, “Overload at the queuing network nodes”, Avtomat. i Telemekh., 2010, 9,  185–189  mathnet  mathscinet  zmath; Autom. Remote Control, 71:9 (2010), 1909–1912  isi  scopus
11. M. A. Osipova, A. B. Talalaeva, G. Sh. Tsitsiashvili, “Cooperative effects in closed queueing networks”, Dal'nevost. Mat. Zh., 10:1 (2010),  66–69  mathnet
2009
12. M. A. Osipova, G. Sh. Tsitsiashvili, “Accuracy solution of A.A. Novikov problem for reaching moments of autoregressive sequence”, Dal'nevost. Mat. Zh., 9:1-2 (2009),  182–189  mathnet
13. G. Sh. Tsitsiashvili, M. A. Osipova, “Parameter estimation for product-form distributions of queueing networks”, Probl. Peredachi Inf., 45:4 (2009),  115–120  mathnet  mathscinet  zmath; Problems Inform. Transmission, 45:4 (2009), 400–405  isi  scopus
2008
14. G. Sh. Tsitsiashvili, M. A. Osipova, “Limiting Distributions in Queueing Networks with Unreliable Elements”, Probl. Peredachi Inf., 44:4 (2008),  109–119  mathnet  mathscinet  zmath; Problems Inform. Transmission, 44:4 (2008), 385–394  isi  scopus
2007
15. G. Sh. Tsitsiashvili, M. A. Osipova, “Queueing models with different schemes of customers transformation”, Dal'nevost. Mat. Zh., 7:1-2 (2007),  101–107  mathnet
2006
16. G. Sh. Tsitsiashvili, M. A. Osipova, “Probability Distribution in Varying-Structure Queueing Networks”, Probl. Peredachi Inf., 42:2 (2006),  101–108  mathnet  mathscinet; Problems Inform. Transmission, 42:2 (2006), 158–165  scopus
2005
17. G. Sh. Tsitsiashvili, M. A. Osipova, “New Multiplicative Theorems for Queueing Networks”, Probl. Peredachi Inf., 41:2 (2005),  111–122  mathnet  mathscinet  zmath; Problems Inform. Transmission, 41:2 (2005), 171–181
2004
18. G. Sh. Tsitsiashvili, M. A. Osipova, “Construction of queueing networks with stationary product distributions”, Dal'nevost. Mat. Zh., 5:1 (2004),  82–88  mathnet
2002
19. M. A. Osipova, “The product theorem for interacting queueing system”, Dal'nevost. Mat. Zh., 3:1 (2002),  61–63  mathnet
20. G. Sh. Tsitsiashvili, M. A. Osipova, “Stochastic control of discrete Markov process parameter”, Dal'nevost. Mat. Zh., 3:1 (2002),  58–60  mathnet
2001
21. M. A. Osipova, G. Sh. Tsitsiashvili, N. V. Koliev, “Calculation of stationary distributions in adoptive queueing networks”, Dal'nevost. Mat. Zh., 2:2 (2001),  99–105  mathnet
22. G. Sh. Tsitsiashvili, M. A. Osipova, “Transition phenomena in mathematical theory of epidemic”, Dal'nevost. Mat. Zh., 2:1 (2001),  58–67  mathnet
2000
23. G. Sh. Tsitsiashvili, M. A. Osipova, “Investigation of stationary characteristics in some variable queueing systems”, Dal'nevost. Mat. Zh., 1:1 (2000),  58–62  mathnet
24. G. Sh. Tsitsiashvili, M. A. Osipova, “Collective insurance of weakly dependent risks”, Dal'nevost. Mat. Zh., 1:1 (2000),  51–57  mathnet
1964
25. M. A. Osipova, Yu. A. Shreider, “Programming on the basis of command layers and the structure of digital computers”, Zh. Vychisl. Mat. Mat. Fiz., 4:3 (1964),  525–535  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 4:3 (1964), 177–191

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019